Translator Disclaimer
2015 Adjoints of generalized composition operators with rational symbol
Aliakbar Salaryan, Hamid Vaezi
Ann. Funct. Anal. 6(4): 215-225 (2015). DOI: 10.15352/afa/06-4-215

Abstract

Given $\varphi:\mathbb{U}\rightarrow\mathbb{U}$, an analytic self-map of the open unit disc in complex plane, the composition operator $C_{\varphi}$ is defined by $C_{\varphi}f=f\circ\varphi$ for $f$ belonging to some Hilbert space of analytic functions on $\mathbb{U}$. In the present paper, we introduce a generalization of the composition operators and reproducing kernel functions on the weighted Hardy spaces. We also obtain the adjoints of generalized composition operators with rational symbol acting on the Hardy, Bergman and Dirichlet spaces.

Citation

Download Citation

Aliakbar Salaryan. Hamid Vaezi. "Adjoints of generalized composition operators with rational symbol." Ann. Funct. Anal. 6 (4) 215 - 225, 2015. https://doi.org/10.15352/afa/06-4-215

Information

Published: 2015
First available in Project Euclid: 1 July 2015

zbMATH: 1323.47032
MathSciNet: MR3365993
Digital Object Identifier: 10.15352/afa/06-4-215

Subjects:
Primary: 47B33
Secondary: 47A05, 47B38

Rights: Copyright © 2015 Tusi Mathematical Research Group

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.6 • No. 4 • 2015
Back to Top